# SDR CA120522022

- Difficulty date: May 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS116040133
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT CREW NOTICED NR 2 HYD SYSTEM FLUID LEVEL DROPPING AND OPTIONED TO RETURN TO DEPARTURE AIRPORT.  ACFT LANDED WITHOUT ISSUES HOWEVER PERFORMED ABNORMAL STOP ON RUNWAY.  MECHANIC FOUND, RESERVOIR NR 2 QTY INDICATION WAS ZERO.  NO POP-UP OF EA INDICATION, PTU, EDP, CASE DRAIN AND PRESSURE, EACH FILTERS HAS NO CONTAMINATION, NO EXTERNAL LEAK IN THE RT NACELLE INCLUDING EDP CHASSIS BUT TSS ON THE NR 2 EDP WAS ALL BLACK WHICH MEAN WILL BE DRY RUN, HYD LEAKAGE AROUND RT ELEVATOR, RT NR 2 PCU PRESSURE LINE HOSE WAS DAMAGED.  THERE WAS CHAFING SIGN BETWEEN THE HOSE AND WHITE PLASTIC PLATE ON THE PCU.
